# SDR CA150720013

- Difficulty date: July 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1 hours
- Engine: Pwa PW123
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRICAL SMOKE ODOR IN COCKPIT AND SMOKE IN CABIN DURING FIREFIGHTING MISSION. USED OXYGEN MASK.
